Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Semi solid to liquid brown stools. On probiotic supplement capsule to alleviate stomach ache. Healthy food and lifestyle. Advice

Hello Doc,I've been getting semi-solid to liquid brown stools for the past 2 weeks.I'm taking a probiotic supplement capsule only since 2 days and it has helped to alleviate the stomach ache.However the stools are still not coherent and solid. My diet is entirely fruit and vegetable based and I'm physically fit as I've been exercising regularly for the past 5 months.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you are suffering from semi solid to liquid brown stool
As you are taking probiotic capsule you will have to continue it for atleast seven days.
Also you should go for stool examination to rule out the infective origin // association
Till you should add fibre containing supplement in daily food
avoid spicy and oily food till the treatment
take care
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor